Certains critères concernant le type des surfaces de Riemann à points de ramification algébriques.

M. Radojcic

Publications de l'Institut Mathématique [Elektronische Ressource] (1950)

  • Volume: 3, page 25-52
  • ISSN: 0350-1302

How to cite

top

Radojcic, M.. "Certains critères concernant le type des surfaces de Riemann à points de ramification algébriques.." Publications de l'Institut Mathématique [Elektronische Ressource] 3 (1950): 25-52. <http://eudml.org/doc/257165>.

@article{Radojcic1950,
author = {Radojcic, M.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {complex functions},
language = {fre},
pages = {25-52},
title = {Certains critères concernant le type des surfaces de Riemann à points de ramification algébriques.},
url = {http://eudml.org/doc/257165},
volume = {3},
year = {1950},
}

TY - JOUR
AU - Radojcic, M.
TI - Certains critères concernant le type des surfaces de Riemann à points de ramification algébriques.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1950
VL - 3
SP - 25
EP - 52
LA - fre
KW - complex functions
UR - http://eudml.org/doc/257165
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.